Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having lower abdominal pain, burning and itching on lower back, frequent urination. Pain during cystitis. Advice?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Hi my symptoms are:
lower abdominal pain, burning and itching sensation on my lower back. I have to urinate 6 over 6 times a day. I don't if this helps but I hhave always had severe period pains and when I get cystitis its extremely painful near my ovaries.
Thank you
Posted Tue, 8 May 2012 in Pregnancy
Answered by Dr. Minoo Bhagia 10 hours later

Thanks for the query

You are having recurrent UTI'(urinary tract infection).

You should drink lot of water with alkalizer.

Take antibiotics cefixime and ofloxacin combinations under your doctor's guidance and prescription.

It is better to get your urine culture and sensitivity test done before staring an antibiotic.

For period pains you can take dicycloverine hydrochloride (meftal spas) tablet after consulting physician.

Get an ultrasound done to see the ovaries and bladder wall thickness.

Hope i have answered your query.I will be available for follow up.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor